EconPapers    
Economics at your fingertips  
 

Accounting for the Black-White Wealth Gap: A Nonparametric Approach

Robert Barsky (), John Bound, Charles K.K. and Lupton J.P.

Journal of the American Statistical Association, 2002, vol. 97, 663-673

Date: 2002
References: Add references at CitEc
Citations View citations in EconPapers (121) Track citations by RSS feed

Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jasa/2002/00000097/00000459/art00001 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Accounting for the Black-White Wealth Gap: A Nonparametric Approach (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:97:y:2002:m:september:p:663-673

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of the American Statistical Association is currently edited by Leonard A. Stefanski

More articles in Journal of the American Statistical Association from American Statistical Association
Series data maintained by Christopher F. Baum ().

 
Page updated 2017-12-12
Handle: RePEc:bes:jnlasa:v:97:y:2002:m:september:p:663-673